Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Propranolol This forum has posts about Propranolol
Reply
 
Thread Tools Display Modes
  #1  
Old 14-05-12, 18:18
noonoo's Avatar
noonoo noonoo is offline
Junior Member
 
Join Date: May 2008
Posts: 182
Coming off Propranolol 80mg

I've been on Propranolol 80mg for over 3 years now, and have wanted to cut down or wean off them completely.

The only reason I haven't been able to do it yet is that I don't trust that my anxiety (which was extremely severe) will come racing back once i'm off. It is a concern for me, and honestly I do everything I can to make sure I don't have another one by doing things I love, reading, drinking decaf only, control how much chocolate/sugar I eat, and talking to friends when I feel one about to come on. I do still get times when I think "oh no, it's back" as my mind races, heart races, sweaty palms etc.

There are also days when I feel so happy, but then when it gets to evening or next day I feel so much anxiety in my chest and I don't understand how that can happen when I had a good day.

I was wondering if anyone here has come off Propranolol and what were your side effects if there were any? x
Reply With Quote
  #2  
Old 14-05-12, 18:32
Pipkin's Avatar
Pipkin Pipkin is offline
UK administrator
 
Join Date: Nov 2011
Posts: 3,343
Re: Coming off Propranolol 80mg

Hi there,

I was on a different beta blocker but I guess it's pretty much the same. I had a return of the symptoms for 2 or 3 days and then they calmed down again. I highly recommend tapering off them, especially as you've been taking them for quite a while. Take it slowly and you should be fine. Make sure you run this past your GP first though.

Remember that beta blockers only deal with the physical symptoms - you're dealing with the anxiety yourself and you can carry on doing that without meds.

Take care

Pip x
__________________
Not drowning but waving
Reply With Quote
  #3  
Old 14-05-12, 23:51
noonoo's Avatar
noonoo noonoo is offline
Junior Member
 
Join Date: May 2008
Posts: 182
Re: Coming off Propranolol 80mg

Hello,

Thank you for your reply.
I will ask the doctor if he doesn't recommend lowering the dosage. I have asked before some time ago and he said if I want to I can reduce to 40 x 2 a day to see how I go.

Your last line made me smile. I have worked really hard to deal with it and hope it continues to work xxx
Reply With Quote
  #4  
Old 21-05-12, 15:10
Cobalt Cobalt is offline
 
Join Date: May 2012
Posts: 3
Re: Coming off Propranolol 80mg

I've been on the prop LA 80mg for 10+ years. No negatives, but don't stop cold turkey. If I go a couple days without it, I start to feel it. Very shaky and nervous withdrawal. Like drinking WAY to much caffeine.

I know you're supposed to cut down gradually if you want to stop, but sometimes it just slips my mind.
Reply With Quote
Reply

Tags
80mg, coming, propranolol


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Slow release 80mg Propranolol mizfiesta Propranolol 16 21-05-12 15:14
Propranolol Sustained Release 80mg Han_Xander25 Propranolol 2 22-03-12 15:18
Anyone on 80mg slow release propranolol? Desprate Dan Propranolol 6 09-08-10 13:00
propranolol 80mg - Too much, feel faint tom8521 Social Anxiety 6 18-02-10 17:01
80mg propranolol help pudding02 Propranolol 1 20-02-09 13:01


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.